# SDR 2005UALA01029

- Difficulty date: September 23, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N918UA
- Make and model: Boeing 737522
- Aircraft serial: 25385
- Aircraft time: 38,250 hours, 28,347 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME IS CRACKED AT STA 787 NEAR STR 8L MARKED. FABRICATED ANGLE,FILLER & SUPPORT BRACKET PER MM 53-10-84 AND INSTALLED.
